# SDR UPS204365

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Nr 2 B-Pump
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

BTB - PILOT REPORTED, DURING TAXI OUT FOR T/O THE NR 2 B-PUMP LOW PRESSURE LIGHT CAME ON, FOLLOWED BY THE NR 1 B-PUMP LOW PRESSURE LIGHT, 2 MIN LATER.  THEN THE B SYSTEM PRESSURE DROPPED TO ZERO.  THE BRAKE PRESSURE DROPPED TO 1,000 PSI, ACCUMULATOR PRECHARGE AND THE A-SYSTEM QUANTITY DROPPED STEADILY 70, MAINTAINED 2.5 GALLONS.  THE B-SYSTEM QUANTITY DROPPED TO 1.5 GALLONS FROM FULL AND HELD STEADY.  BRAKE EFFECTIVENESS STEADILY DETERIOATED UNTIL ALL BRAKE ACTION WAS LOST. FOUND PRESSURE LINE ON B-PUMP NR 2 BLOWN.  REPLACED LINE, LEAK CHECKS OK.  OPERATED BRAKES AND ASSOCIATED HYD SYSTEMS, NO DEFECTS NOTED AND SERVICED HYD SYSTEM.
